It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Trying to come off lorazapam



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-02-2013, 04:53 PM   #1
    skier2
    Newbie
    (female)
     
    skier2's Avatar
     
    Join Date: Jun 2013
    Posts: 1
    skier2 HB User
    Unhappy Trying to come off lorazapam

    Hi, along with many others, I am trying to come off a daily 0.5mg dose of lorazapam ( I have been on it for approx 9 months). I am down to 0.25mg every other day, but am unsure where to go from here. After this I feel weird, drugged, unable to think clearly and struggle to speak clearly. Dr thinks this could be psychological. I have read older threads on this subject but it is confusing what to do for the best. I am also on antideppressants but feel if I could get off this I might feel more normal and a bit more like myself. Any help would be appreciated because I don't know what causes what and I don't feel like the dr is listening to me properly. Thanks.

     
    Sponsors Lightbulb
       
    Old 06-03-2013, 08:21 PM   #2
    al23
    Newbie
    (male)
     
    al23's Avatar
     
    Join Date: Jun 2013
    Posts: 3
    al23 HB User
    Re: Trying to come off lorazapam

    your doc is probably wrong.

    ******** the Ashton Manual. It's written by dDr heather Ashton, probably the top authority on benzo withdrawl anywhere. I followed this freely available, short read and today, 5 years out I feel great, am drug free and healthier than I have ever been.

    Most docs are woefully dumb when it comes to giving out benzo withdrawl advice.

    Take a few moments and ******** the Ashton Manual. You won't be sorry.

     
    Old 06-28-2013, 05:27 PM   #3
    kerry735
    Inactive
    (female)
     
    kerry735's Avatar
     
    Join Date: Jun 2013
    Location: UK
    Posts: 12
    kerry735 HB User
    Re: Trying to come off lorazapam

    Quote:
    Originally Posted by al23 View Post
    your doc is probably wrong.

    ******** the Ashton Manual. It's written by dDr heather Ashton, probably the top authority on benzo withdrawl anywhere. I followed this freely available, short read and today, 5 years out I feel great, am drug free and healthier than I have ever been.

    Most docs are woefully dumb when it comes to giving out benzo withdrawl advice.

    Take a few moments and ******** the Ashton Manual. You won't be sorry.
    Yeh, I agree with this, its Prof C Heather Ashton. Watch my post with the orthomolecular assistance (vitamins & supplements) I will be giving to my son who is withdrawing from Diazapam (also a benzodiazepine) to support him as the symptoms of withdrawal may be tough on you, depending on what rate you taper off.

    Ashton recommends a certain reduction over 2 weeks and continue to do so with the following proviso "withdrawal should be flexible and dependent on withdrawal responses' so don't let your doctor push you to taper if your body is still giving off difficult responses to that withdrawal. You stop at the previous rate of mg until your body is ready to drop to the next level if that makes sense
    i.e. with no bad withdrawal symptoms.

    Last edited by mod85; 06-28-2013 at 07:12 PM.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:48 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!